Meds

ellie2000ellie2000 Posts: 238 The Mix convert
Is it possible that tht sertaline stops working, i took one this morning and i  feel like I'm going to do something to myself xx

Hugs

Comments

  • ShaunieShaunie England 🏠Posts: 4,684 Supreme Poster
    I think the affects can wear off. But a side affect is that it can also make you feel worse mentally. 

    Best to see your gp or someone urgent depending on thoughts

    hugs
    " Shout out to everyone making progress that no one recongises because you never let anyone see your darkest moments. You've been silently winning battles and transforming yourself. Be proud of every step you're making in the right direction. Keep going cause you've got this" 🌸🌸❤️
  • ellie2000ellie2000 Posts: 238 The Mix convert
    It's not gd. I'm goin to see the therapist tomorrow, could she recommended something
  • davcr0ckdavcr0ck South Oxfordshire (homophobic Oxfordshire) Posts: 429 Rampant Poster
    Hey @ellie2000

    Any medication can stop working or stop having a affect on the person taking them at any point, that's how antibiotics resistants is in the rise

    It could be for many reasons why their stopped working, I would strongly advise seeing your gp to get his sorted out because its a little pointy taking pills that do nothing to you but could be harming your body in a different way that your not aware of. 

    Sending hugs and love 
    Love is love and everyone is accepting and can share their issues with no judge from me and I try to help 
  • Spook98Spook98 UKPosts: 97 Miniposter
    it might not be the right medication for you, it wasn't for me. But even now some of my worst days have been while on medication. As shaunie said, best to see your gp and be honest about your mood and thoughts on the medication.
Sign In or Register to comment.